# SDR GLBA20090506A

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 33,411 hours, 39,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT AFTER TAKEOFF THEY RETRACTED THE GEAR AND THE GEAR HANDLE REMAINED ILLUMINATED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND INSPECTED AND CLEANED THE NOSE GEAR UP LOCK SWITCH AND OPS CK WAS GOOD IAW MM 32-60-00.  PERFORMED EXTENSION/RETRACTION TEST.
